# SDR NOCA00911

- Difficulty date: January 27, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 162N0001601
- Part serial: MAL00227N0865
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO SPEED TUG MALFUNCTION THE A/C NOSE GEAR SLIPPED OUT OF THE TOW UNIT.  REPLACED NOSE GEAR AS PER JOB CARD 757-32-055-01.
